# SDR FDEA201401250194

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 40,490 hours, 37,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53986751204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT EMPENNAGE AREA BETWEEN FRAME 86 & FRAME 87, STRINGER 34L UPPER ANGLE CRACKED.  REMOVED WEB & UPPER ANGLE IAW SRM 51-40-21, NO DAMAGE ON WEB NOTED.  FABRICATED NEW ANGLE IAW DRAWING 53986751, MAT 2024-T3, 032C BATCH 0002526114.  LOCATED & DRILLED, TREATED & PRIMED, APPLIED TOPCOAT TO NEW ANGLE IAW SRM 51-40-44, 51-21-10, 51-75-10.  PART MARKED ANGLE IAW 7-0-1001.  INSTALLED NEW ANGLE TO WEB & INSTALLED WEB IAW SRM 51-40-21. APPLIED TOPCOAT TO FASTENERS IAW SRM 51-75-10.
